MathSciNet Relay Station
MathSciNet bibliographic data
MR1066174 (92a:57035) 57R57 (57N13 57R55 58D27)
Donaldson, S. K. Polynomial invariants for smooth four-manifolds. Topology 29 (1990), no. 3, 257–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement